ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Human Inormation (HI) [schedule] [select]
Chair Tatsuya Yoshizawa (Kanazawa Inst. of Tech.)
Secretary Kenji Yokoi (NDA), Handa Takuya (NHK)

Technical Group on Three-Dimensional Image Technology (3DIT) [schedule] [select]
Chair Yasuhiro Takagi (Tokyo Univ. of Argi. and Tech.)
Secretary Hiroyasu Ujike (AIST), Hideki Kakeya (Tsukuba Univ.), Shiro Suyama (Tokushima Univ.), Yuzo Hirayama (Toshiba), Toshiaki Fujii (Nagoya Univ.)

Conference Date Mon, Mar 5, 2012 09:30 - 17:00
Tue, Mar 6, 2012 09:30 - 11:45
Topics  
Conference Place Tokyo University of Agriculture and Technology 
Address 2-24-16 Naka-cho, Koganei, Tokyo 184-8588 Japan

Mon, Mar 5 AM 
09:30 - 17:00
  09:30-09:35 Opening Address ( 5 min. )
(1) 09:35-10:00 Biomedical effects cased by interocular discrepancy of stereoscopic images
-- Effects of crosstalk --
Hiroyasu Ujike, Hiroshi Watanabe (AIST)
(2) 10:00-10:25 Biomedical effects caused by interocular discrepancy of stereoscopic images
-- Effects of rotation --
Hiroshi Watanabe, Hiroyasu Ujike (AIST)
(3) 10:25-10:50 Measurement of accommodation and vergence responses to stereoscopic images of electronic holography Haruki Mizushina, Ippei Negishi (ATR), Hiroshi Ando (NICT), Shinobu Masaki (ATR)
  10:50-11:00 Break ( 10 min. )
(4) 11:00-11:25 Analysis of viewing region of reduced-view super multi-view display Taichi Takahashi, Junya Nakamura, Yasuhiro Takaki (TUAT)
(5) 11:25-11:50 Integral 3D Display using plenoptic principles Toru Iwane (NIKON)
  11:50-13:00 昼食 ( 70 min. )
(6) 13:00-13:50 [Invited Talk]
Brief Report on the NICT’s Collaborative Research Program #135, "Development of High-Quality Glass-free 3D System: Super-high Density Image Devices, Holographic Displays and Human Evaluations"
Kunio Yamada (JVC Kenwood), Yasuhiro Takaki, Junya Nakamura (Tokyo Univ. of Agri. and Tech.), Nobuo Masaki, Haruki Mizushina, Ippei Negishi (ATR)
(7) 13:50-14:15 Study on Enlargement of Electronic Holography Image by Projection
-- For Enlargement of 3D Image Size and Viewing-Zone-Angle --
Takananori Senoh, Akira Ohtomo, Kenji Yamamoto, Ryutaro Oi, Yasuyuki Ichihashi, Taiichirou Kurita (NICT)
(8) 14:15-14:40 Development of hologram display module using 4k2k-SLM Kyohei Ikeda, Junya Nakamura, Yasuhiro Takaki (TMCT)
  14:40-14:55 Break ( 15 min. )
(9) 14:55-15:45 [Invited Talk]
What is 'reality' in virtual reality?
Wataru Teramoto (Muroran Inst. Tec)
(10) 15:45-16:35 [Invited Talk]
What does 'presence' in VR space cause to spatial
Hiroshi Watanabe (AIST)
(11) 16:35-17:00 A Walkthrough in Captured Space Along Networked Routes Takahiro Matsubara, Naoki Kawai, Hideki Yamazaki (Dai Nippon Printing)
Tue, Mar 6 AM 
09:30 - 11:45
(12) 09:30-09:55 A system for stereoscopic image generation from a image sequence with single camera considering object position Ayako Abe, Shingo Yamada, Koyama Kyohei, Hiroaki Fukuda, Ikuko Shimizu (TUAT)
(13) 09:55-10:20 Ecological Impact Assessment for the lens effect of viewing the same content in 3D
-- Stretch image perspective (SkyCrystal) verified the effect of viewing --
Takumi Ohashi, Hiroki Hori, Tomoki Shiomi, Masaru Miyao (Nagoya Univ.)
(14) 10:20-10:45 Fast and precise measurement of rotational eye movement by the detecting conjunctiva blood vessel Hiroyuki Nakagomi, Kiyoshi Hoshino (Tsukuba Univ)
  10:45-10:55 Break ( 10 min. )
(15) 10:55-11:45 [Invited Talk]
Psychophysical and Brain Activity Imaging Evaluation on Presence Caused by 3D Images
Hiroshi Ando (NICT)

Announcement for Speakers
General TalkEach speech will have 25 minutes for presentation.
Invited TalkEach speech will have 50 minutes for presentation.

Contact Address and Latest Schedule Information
HI Technical Group on Human Inormation (HI)   [Latest Schedule]
Contact Address  
3DIT Technical Group on Three-Dimensional Image Technology (3DIT)   [Latest Schedule]
Contact Address  


Last modified: 2012-03-04 12:17:38


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to HI Schedule Page]   /   [Return to 3DIT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan